RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1939, Volume 3, Issue 5-6, Pages 643–647 (Mi izv3954)  

To the theory of limiting theorems for sums of independent random variables (corrections)

B. Gnedenko


Full text: PDF file (332 kB)

Bibliographic databases:
Received: 13.07.1939

Citation: B. Gnedenko, “To the theory of limiting theorems for sums of independent random variables (corrections)”, Izv. Akad. Nauk SSSR Ser. Mat., 3:5-6 (1939), 643–647

Citation in format AMSBIB
\Bibitem{Gne39}
\by B.~Gnedenko
\paper To the theory of limiting theorems for sums of independent random variables (corrections)
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1939
\vol 3
\issue 5-6
\pages 643--647
\mathnet{http://mi.mathnet.ru/izv3954}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2041}


Linking options:
  • http://mi.mathnet.ru/eng/izv3954
  • http://mi.mathnet.ru/eng/izv/v3/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:125
    Full text:71

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019